Ask an expert
Question

29 Apr 2004

irregular periods
hi doc, i am on the pill, have been for about 5 years now. for the past two months i've been having my normal period, and about ten days after, another period. i havent missed a pill or even stopped. the second periods are very very heavy.
i have been diagnosed with an inactive kidney(the left one) that needs to be removed, could that have an affect on my periods? should i change pill? could it be fibroids?
Answer 332 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The kidney wuld not affect your periods. Fibroids are a possibility and you should see a gynaecologist for an internal examination and pap smear.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9471 votes
No
68% - 20282 votes
Vote